# SDR SWAA2022051197820

- Difficulty date: April 26, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FEED CABLE IN CABIN R/H STA 867 STRINGER 3 HANGER BRACKET CRACKED / BROCKEN. / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02.;[02] VERIFIED REPAIR.
